# SDR 95ZZZX5652

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Assy
- Part number: G345230
- Condition: Wires Burned
- Location: Lavatory
- Component: G345230
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWELVE TO FIFTEEN MINUTES FROM HOME BASE, THE FLIGHT ATTENDANT SMELLED AN ELECTRICAL BURNING ODOR FROM THE REAR LAV AREA OF THE AIRCRAFT.  UPON INVESTIGATING, SHE FOUND NO VISIBLE INDICATIONS.  ON LANDING, MAINTENANCE WAS INFORMED AND THEN FOUND THE 4 FLUORESCENT TUBE LIGHT ASSYS IN THE LAV ABOVE THE SINK SMOKING GIVING OFF BLUE SPARKS AND A SLIGHT ORANGE GLOW.  POWER WAS IMMEDIATELY REMOVED FROM THE LAV AREA AND THE FAULTY ASSY REMOVED FROM AIRCRAFT.
